# SDR DLM88030244

- Difficulty date: March 15, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 44,020 hours, 36,388 cycles
- System (JASC): 2430 · DC Generating System
- Part: Charger
- Part number: 2634006106
- Part serial: 8110984
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW FOUND SMOKE COMING FROM TWO FUSELAGE HOLES FWD OF CTR E/E COMPARTMENT DURING PREFLIGHT INSPECTION.  MTC AND FOUND BOTH SHIPS BATTERIES OVERHEATING AND VENTING THRU OVERBOARD VENT TUBES.  REPLACED BOTH SHIPS BATTERIES, BATTERY CHARGER AND R2-50 RELAY.  BATTERIES AND CHARGER CHECK NORMAL.
